It is currently Wed Aug 23, 2017 3:01 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Mon Jun 22, 2009 1:30 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Jun 17, 2009 9:59 pm
Posts: 993
Location: Carson City, Nevada
I'm trying to stabalize at 2 mg before dropping again. I get pretty sick in between doses but can't call it severe. However, I feel so weird, in a very good way. I feel alive. I have been watching movies and crying, and I never cry. I've been crying over other things, things I probably should have cried over when they happened but didn't. Just feeling these emotions again feels good. I'm interested in reading again. I'm been laughing more. I feel like I'm waking up in some way. All of a sudden, I started writing again, which I haven't done for so long. I want to go do all these things once I quit feeling bad. I feel like my motivation, my dreams, my personality, my feelings are all coming back and I love it. Weirder still...I have a sex drive. My nusband is happy about that and shocked because all of a sudden I'm jumping him. What is this? I assumed I was going to go into a huge depression. Is this normal???? This is an extreme change.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jun 22, 2009 5:27 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Jan 05, 2009 3:20 am
Posts: 516
Yeah its normal..

The crying spells is a withdrawal symptom. I stopped once at 8mg/day and I thought I was going to go nuts because I kept having crying spells. I wasn't even necessairly sad either it would just hit me.

_________________
Image
mmmm donuts!


Top
 Profile  
 
 Post subject:
PostPosted: Mon Jun 22, 2009 7:18 pm 
Offline
One Month or More
One Month or More
User avatar

Joined: Thu Jun 18, 2009 5:32 am
Posts: 35
I think most ppl would cry trying to stop from 8mg :) but yeah, you get real emotional as you stop sedating yourself with opiates. Now go jump your hubby, tipper. Show no mercy! :)


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Jun 22, 2009 8:56 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Jan 05, 2009 3:20 am
Posts: 516
Perhaps. It really wasn't all that awful, just lasted quite a while. PAWS was much, much, much, much worse.

_________________
Image
mmmm donuts!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: mikib and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group